# SDR AALA981967

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1384
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - VERTICAL STIFFENER AT STATION 1384 LBL 8 INCHES ABOVE PANEL 5201 AND ABOVE NR 2 ENGINE ANGLE BRACKET HAS CRACK.  STOP DRILLED CRACK.  INSTALLED STAINLESS 301 HALF HARD ANGLE DOUBLER .080 PER SRM 51-40-4.  (M)
